MathSciNet Relay Station
MathSciNet bibliographic data
MR175320 (30 #5505) 65.80
Stetter, Hans J. Asymptotic expansions for the error of discretization algorithms for non-linear functional equations. Numer. Math. 7 1965 18–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement